# SDR DALA2024082008313

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0509329) CORROSION ON SHIELD FWD OF AFT CARGO BAY DOOR STA 767 TO STA 787 STR 25R. REMOVED & REPLACED SHIELD FWD OF AFT CARGO BAY DOOR @ STA767-STA 787 STR 25R IAW B737 SRM 51-40-02-0G & BOEING DWG# 146A0081 REV:A.
